Journal of Differential Geometry

Uniformly elliptic operators on Riemannian manifolds

Laurent Saloff-Coste

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 36, Number 2 (1992), 417-450.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214448748

Digital Object Identifier
doi:10.4310/jdg/1214448748

Mathematical Reviews number (MathSciNet)
MR1180389

Zentralblatt MATH identifier
0735.58032

Subjects
Primary: 58G30
Secondary: 35J15: Second-order elliptic equations 58G11

Citation

Saloff-Coste, Laurent. Uniformly elliptic operators on Riemannian manifolds. J. Differential Geom. 36 (1992), no. 2, 417--450. doi:10.4310/jdg/1214448748. https://projecteuclid.org/euclid.jdg/1214448748


Export citation